MAUDE Adverse Event Report: VYAIRE MEDICAL VYAIRE MEDICAL, INC; ADAPTER OMNIFLEX PEDIATRIC

VYAIRE MEDICAL VYAIRE MEDICAL, INC; ADAPTER OMNIFLEX PEDIATRIC
Model Number 3215
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The obstruction of airflow to the patient when the adpater is splitm or collapses would cause a loss of oxygen.There is a possiblity of the splintering of the adapter to cause shards that patient could inhale.This would delay patient therapy or ventilation.
 
Event or Problem Description
Once the plastic collapses, the airflow to my patient is partially obscured.The plastic also looks like it will start to splinter and open, which could potentially cause my patient to inhale plastic shards.
 
Additional Manufacturer Narrative
The obstruction of airflow to the patient when the adpater is splitm or collapses would cause a loss of oxygen.There is a possiblity of the splintering of the adapter to cause shards that patient could inhale.This would delay patient therapy or ventilation since the reported defect was not confirmed and the root cause was not established no corrective or preventive actions were taken.However, assembly personnel were notified about the complaint.".
 
Event or Problem Description

Brand Name
VYAIRE MEDICAL, INC
Common Device Name
ADAPTER OMNIFLEX PEDIATRIC
Manufacturer (Section D)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX  21397
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19148747
Report Number8030673-2024-01004
Device Sequence Number7548352
Product Code BZA
UDI-Device Identifier10190752147690
UDI-Public10190752147690
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3215
Device Catalogue Number3215
Device Lot Number0004256278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown